# SDR DALA1255190183

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP L/E FAIRING AREA ADJACENT NR 1 FLAP TRACK INBD FOUND DELAMINATED.  PERFORMED PREPREG HOT BOND REPAIR IAW SRM 57-53-01, REPAIR 1, FIG 201 AND SRM 51-70-07, PARA 5A, FIG 9.
